Translator Disclaimer
July 2015 A Hsu–Robbins–Erdős strong law in first-passage percolation
Daniel Ahlberg
Ann. Probab. 43(4): 1992-2025 (July 2015). DOI: 10.1214/14-AOP926

Abstract

Large deviations in the context of first-passage percolation was first studied in the early 1980s by Grimmett and Kesten, and has since been revisited in a variety of studies. However, none of these studies provides a precise relation between the existence of moments of polynomial order and the decay of probability tails. Such a relation is derived in this paper, and is used to strengthen the conclusion of the shape theorem. In contrast to its one-dimensional counterpart—the Hsu–Robbins–Erdős strong law—this strengthening is obtained without imposing a higher-order moment condition.

Citation

Download Citation

Daniel Ahlberg. "A Hsu–Robbins–Erdős strong law in first-passage percolation." Ann. Probab. 43 (4) 1992 - 2025, July 2015. https://doi.org/10.1214/14-AOP926

Information

Received: 1 June 2013; Revised: 1 January 2014; Published: July 2015
First available in Project Euclid: 3 June 2015

zbMATH: 1321.60199
MathSciNet: MR3353820
Digital Object Identifier: 10.1214/14-AOP926

Subjects:
Primary: 60K35
Secondary: 60F10, 60F15

Rights: Copyright © 2015 Institute of Mathematical Statistics

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.43 • No. 4 • July 2015
Back to Top